Journal article icon

Journal article

Approximation to the mean curve in the LCS problem

Actions


Access Document


Publisher copy:
10.1016/j.spa.2007.05.010

Authors


Durringer, C More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Matzinger, H More by this author
Journal:
Stochastic Processes and their Applications
Volume:
118
Issue:
4
Pages:
629-648
Publication date:
2008-04-05
DOI:
ISSN:
0304-4149
URN:
uuid:c594ef05-e38e-40ec-bc0a-663ab6116ae0
Source identifiers:
203063
Local pid:
pubs:203063

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP